Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Giddiness, sudden gush of blood in face, tingling in feet, palm, joint pains. Tests to be conducted?

I have been experiencing sudden onset giddiness lasting a few seconds with sudden gush of blood all over the face followed by tingling in the feet and palms all lasting only a few minutes. Iam a 35 yr old female completely healthy till a maonth ago when I develop[ed severe urticaria Followed by on & off joint pains like i can all the joints in the body once in about two days. what tests should i go for what do i suffer from whom to see?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your history.

You should consult physician for your symptoms. Doctor may rule out physical causes of your symptoms like thyroid dysfunction, vitamin assay, Rheumatism or cardiac conditions.

Doctor may advise to go for blood tests like hemogram, RA factor, or uric acid or vitamin assay or electrolyte disturbances to rule put physical causes .

I hope It will help you.

Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor